# SDR UALA2011062703135

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 33,846 hours, 13,890 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS REPORTED IN FLIGHT SHOOTING FROM UNDER SEAT ROW 21A AND 21B.  FLT CREW REPORTED A CHAFED WIRE UNDER THE SEAT.  REMOVED DAMAGED SECTION OF PAX. ENTERTAINMENT HARNESS. SECURED CONNECTOR AND STOWED FROM 20ABC AND 21ABC. RAN ENGINES, CHECKED AREA: NO FURTHER ISSUES. NO ELECTRICAL ARCING DAMAGE TO STRUCTURE, ARCING WAS FROM WIRES TO SHIELD. DUE TO DAMAGED SEAT HARNESS AT 21A, SEAT AUDIO CABLE DISCONNECTED FROM 20ABC AND 21ABC. NEEDS CABLE ASSY REF IPC (PCN 565-1414). COMPLIED WITH MEL. THE DISCONNECTED CABLE ENDS ARE CAPPED & STOWED TO PREVENT PASSENGER HAZARD.
